# SDR UPS02837895

- Difficulty date: March 6, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 68,093 hours, 45,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47732951N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CARGO DOOR JAMB NR 7 LATCH SPOOL FITTING HAS LOWER JAMB FITTINGS FWD AND AFT OF LATCH SPOOL FITTING HAVE INTERGRANULAR CORROSION AT STA 280 LONG 21L.  REMOVED AND REPLACED FITTINGS IAW DWG 4773295 AND SRM 51-3-0, 51-1-20D.
